It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on some form of birth control for about 7 years now, the one I'm currently on, Zovia I have been on for 3-4 years now. Generally I don't have a problem but for some reason I've had some break through bleeding. I didn't miss a day, it might be because I took the pill a few hours later, although that generally has never been a problem before, I also used an older deodorant when I ran out instead of going on a new one. I'm not sure if that would have something to do with it.

The main issue is I've been bleeding for 11 days now, and it's starting to become a real problem because I keep having to cancel my pap appointments with my doctor. For two weeks now. Now I didn't stop taking my pills when I first noticed because sometimes I've had better luck just continuing my amount and the spotting stops after a day or so, but I've had ill luck this time around. I definitely don't want to stop taking the pills everyday now, because I'm afraid it will make me have my period for another week.

What should I be doing to stop the flow? Am I thinking about this all wrong? Thanks.





All times are GMT -7. The time now is 07:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!